# SDR YENA2024091601272

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 60,400 hours, 21,478 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Valve
- Condition: Faulted
- Location: Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1537, JFK- STI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'UPON REACHING FL370 INFLIGHT CREW REPORTED EXTREMELY LOUD, HIGH PITCHED NOISE IN THE AFT GALLEY. NOISE DID NOT GO AWAY AS AIRCRAFT DESCENDED UNTIL REACHING ABOUT 5000; FOUND AFT GALLEY WATER DRAIN VALVE STICKING OPEN. R/R DRAIN VALVE IAW AMM 28-11-41 AND PERFORMED CABIN PRESSURIZATION IAW AMM 05-53-00. LEAK CHECK PASS, NOISE NO LONGER PRESENT AND A/C OK FOR RETURN TO SVC.'
